# SDR COM11800

- Difficulty date: February 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lt/Rt Wing
- Part time: 7,540 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING P/N WING SKIN SUPPORTS WERE FOUND CRACKED DURING INSPECTION TASK NR 5720-551/651-O1I AT WING RIBS 15 AND 16.  THE SKIN SUPPORTS WERE REPAIRED IAW AERO DESIGN REPORT 1327-2, 120-17056-019 (2 EA), 120-17056-017 (2 EA), 120-17056-015 (4 EA), 120-17056-013, 120-17057-006, 120-17057-005, 120-17057-007, 120-17056-011.
